MathSciNet Relay Station
MathSciNet bibliographic data
MR2044054 (2005a:16014) 16E40 (16G10)
Snashall, Nicole; Solberg, Øyvind Support varieties and Hochschild cohomology rings. Proc. London Math. Soc. (3) 88 (2004), no. 3, 705–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement